# SDR DALA2015051003235

- Difficulty date: May 8, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 64,167 hours, 18,489 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 865
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CORROSION FOUND BS 865, S25L, AFT BULKHEAD LOCATION. CUTOUT DAMAGE SECTION OF STRINGER. FARBICATED NEW STRINGER SECTION.  PARTS AND REPAIR INSTALLED ALL IAW SRM 53-00-03, REP.1, 51-20-01, AMM 51-21-00-377 AND DWG 143N3110 REV AK AND REV.E.
